Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

BOUNDARY CONTROL OF THE NUMBER OF INTERFACES FOR THE ONE-DIMENSIONAL ALLEN-CAHN EQUATION

Abstract : The identification of optimal structures in reaction-diffusion models is of great importance in numerous physicochemical systems. We propose here a simple method to monitor the number of interphases formed after long simulated times by using a boundary flux condition as a control parameter. We consider as an illustration a 1-D Allen-Cahn equation with Neumann boundary conditions. Numerical examples are provided and perspectives for the application of this approach to electrochemical systems are discussed.
Type de document :
Article dans une revue
Domaine :
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03611049
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : mercredi 16 mars 2022 - 18:18:15
Dernière modification le : mardi 27 septembre 2022 - 04:27:43

Lien texte intégral

Identifiants

Citation

Jean-Paul Chehab, Alejandro A. Franco, Youcef Mammeri. BOUNDARY CONTROL OF THE NUMBER OF INTERFACES FOR THE ONE-DIMENSIONAL ALLEN-CAHN EQUATION. Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2017, 10 (1), pp.87-100. ⟨10.3934/dcdss.2017005⟩. ⟨hal-03611049⟩

Partager

Métriques

Consultations de la notice

14